# SDR AALA20002162

- Difficulty date: December 31, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N415AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49326
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Valve
- Part number: GA70363MJG
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 867 - EN ROUTE DFW-YYC - NOSE LANDING GEAR WOULD NOT RETRACT.  RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NOSE LANDING GEAR SHRADER VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
